PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count, 500mg

Part Number
90016
Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.
$10.98
In stock
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 60.37ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Unit Size4.25
Length4.25
Height3.44
Width2.50

PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count (50 packets of 2 tablets), 500mg

  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Active Ingredient: Acetaminophen Purpose: Pain Reliever/Fever Reducer
  • Coated easy to swallow tablets
  • Medications are packed in a perforated dispenser box to allow easy access
  • Perfect to grab and go so you have a packet or two on hand.

 

 

More Information
UPC073577900165
Weight0.360000
C.O.O.US
Pac Kit Part Number20-450
FAO Part NumberH418
Pieces in Kit100
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.11ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;

Hello, When do you expect to have this product back in stock?

Asked by: Leslie
This should be back in stock on 11/30.
Answered by: First Aid Only
Date published: 2016-11-23
  • y_2020, m_9, d_22, h_15CST
  • bvseo_bulk, prod_bvqa, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasquestionsanswers, tq_1
  • loc_en_US, sid_90016, prod, sort_[SortEntry(order=LAST_APPROVED_ANSWER_SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_first-aidonly
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getContent, 56.51ms
  • QUESTIONS, PRODUCT
Slava Yurthev Copyright © 2019 Acme United Corporation